# SDR YENA201902270105

- Difficulty date: February 27, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 47,382 hours, 16,657 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 14, LGB-JFK. POSSIBLE FUMES EVENT ON DECENT 14000 FT IN FLIGHT. CALLED AND INFORMED OF METALLIC/MEDICINAL SMELL IN FWS GALLEY, THEN AFT. REPORTED SAME COCKPIT, THEN EXPERIENCED THE SAME ON DECENT WHEN THRUST IDLE; REF WO # 979641. PERFORMED ENG NR 1 AND NR 2 WASH, ALSO PERFORMED ECS DECONTAMINATION. NO ODORS PRESENT AT THIS TIME. OK FOR SVC.
